# SDR AALA20121223001

- Difficulty date: December 22, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 39,364 hours, 15,944 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 3404027060
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - CREW REPORTED ON TAKEOFF THE RIGHT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  FLIGHT RETURNED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
